# SDR UIEA2021012200102

- Difficulty date: January 22, 2021
- Submitted: February 1, 2021
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 102,379 hours, 17,031 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Window
- Part number: 141T483518
- Part serial: 101398
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT SIDE WINDOW HEAT LIGHT ILLUMINATED.  TRANSFERRED TO MEL 30-41-01-02, DMI NR 141277, CAT C, DUE 01 FEB 21.  P36 HS,H7 PULL/COLLARED MX ACTION C/W.  PLACARDS APPLIED.  29JAN21 LOG PG 1346672 ITM 10 CVG R2 WINDOW FOUND PREVIOUSLY REMOVED.  INSTALLED NEW R2 WINDOW IAW AMM 56-11-02.  PERFORMED OPERATIONAL TEST OF WINDOW HEAT, OPS CHECK GOOD.  NO DEFECTS NOTED AT THIS TIME.  DMI 141277 REMAINS OPEN FOR WINDOW PRESSURIZATION TEST AND PANEL REINSTALLMENT.  29JAN21 LOG PG 1346684 ITM 45 CVG.  PRESSURE CHECKED WINDOW, WINDOW LEAK CHECKS GOOD AT THIS TIME IAW B767 MM 56-11-02.  THIS CLEARS DMI 141277,  PLACARDS REMOVED, MX CONTROL NOTIFIED.
